RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 1997, Issue 1, Pages 10–23 (Mi mp2)  

Студенческие чтения

О некоторых задачах псевдопериодической топологии

V. I. Arnol'd


Full text: PDF file (246 kB)
References: PDF file   HTML file

Document Type: Научно-популярный, образовательный материал

Citation: V. I. Arnol'd, “О некоторых задачах псевдопериодической топологии”, Mat. Pros., Ser. 3, 1, MCCME, Moscow, 1997, 10–23

Citation in format AMSBIB
\Bibitem{Arn97}
\by V.~I.~Arnol'd
\paper О некоторых задачах псевдопериодической топологии
\serial Mat. Pros., Ser.~3
\yr 1997
\vol 1
\pages 10--23
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp2}


Linking options:
  • http://mi.mathnet.ru/eng/mp2
  • http://mi.mathnet.ru/eng/mp/v1/s3/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:450
    Full text:239
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017